RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 4  


Research Papers
Geometric properties of systems of vector states and expansion of states in Pettis integrals
G. G. Amosov, V. Zh. Sakbaev
1
Bessel sequences with finite upper density in the de Branges spaces
Yu. Belov
15
On tangent cones to Schubert varieties in type $D_n$
M. V. Ignatyev, A. A. Shevchenko
28
An example of a non-rectifiable Nevanlinna contour
M. Ya. Mazalov
50
oincidence of the Gysin map and transfer
A. A. Mingazov
59
On $m$-commuting mappings with skew derivations in prime rings
N. Rehman, M. Arif Raza
74
Homogenization of elliptic operators with periodic coefficients depending on the spectral parameter
T. A. Suslina
87
  St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019